# SDR TSAA9833437

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED BATTERY IN NR 2 POSITION FLOOR PROXIMITY LIGHT ASSY DUE TO BEING INOPERABLE.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERIVCE.  TAT:  47,255.7 HOURS.  TAC:  62,000.  (X)
